Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

August 9, 2012Columbiana County, Ohio

NWS Pittsburgh, PA issued this special weather statement at Aug 9, 2012, 5:13 PM EDT for Columbiana County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2012, 5:13 PM EDT (21:13 UTC)
Expired
Aug 9, 2012, 5:45 PM EDT
In force
32 min
Issued by
NWS Pittsburgh, PA

County Columbiana County, OH

The radar

The Pittsburgh radar (KPBZ), 72 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:50 PM EDTTSTM WND DMG4 S New Franklin, OHNUMEROUS TREE BRANCHES DOWN BY THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
769 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WWUS81 KPBZ 092113
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT THU AUG 9 2012

OHZ041-092145-
COLUMBIANA OH-
513 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN COLUMBIANA COUNTY...

AT 512 PM EDT...STRONG THUNDERSTORMS WERE 2 MILES SOUTHWEST OF 
HOMEWORTH...MOVING NORTHEAST AT 20 MPH.

THESE STORMS MAY PRODUCE NICKEL SIZE HAIL. INTENSE LIGHTNING CAN BE 
EXPECTED FROM THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM 
APPROACHES. DO NOT SEEK SHELTER UNDER TREES. 

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  EAST ROCHESTER...     HOMEWORTH...          SALEM...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4093 8082 4090 8081 4073 8098 4073 8109
      4090 8109 4091 8108 4091 8091 4093 8091
      4093 8090 4093 8083

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:06 PM EDT, 7 minutes earlier.

Area forecast discussion, Aug 9, 5:06 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
506 PM EDT THU AUG 9 2012

.SYNOPSIS...
A COLD FRONT IS EXPECTED TO BRING SOME MUCH NEEDED WIDESPREAD
RAIN TONIGHT AND TOMORROW...AS WELL AS COOLER TEMPERATURES FOR THE
START OF THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...

ATMOSPHERE OVER THE UPPER OHIO VALLEY REGION HAS DESTABILIZED
SUFFICIENTLY IN ADVANCE OF SHORTWAVE AND SURFACE CDFNT FOR THE
STORM PREDICTION CENTER TO ISSUE A SEVERE THUNDERSTORM WATCH FOR
MUCH OF THE AREA. THAT WATCH IS MUCH DEPENDANT ON DIURNAL SUPPORT
OF THE INSTABILITY FIELD AND WILL BE IN EFFECT UNTIL A COUPLE
HOURS AFTER SUNSET.

BY FRIDAY...LOW PRESSURE IS PROJECTED TO BE OVER LAKE ERIE AND IS
PROGGED TO SIMPLY DRIFT TO THE NORTH THROUGH THE DAY AS COLD
FRONT COMPLETES A SHIFT TOWARD EASTERN ZONES OF THE AREA.

SPC HAS THUS KEPT THE EASTERN HALF OF THE FORECAST AREA IN A
SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY...WITH ADEQUATE
INSTABILITY/SHEAR CURRENTLY FORECAST. THESE VALUES WILL BE HIGHLY
DEPENDENT ON JUST HOW QUICKLY THE FRONT MOVES THROUGH. AT THIS
TIME...APPEARS THAT IF THE FRONT MOVES THROUGH BY LATE MORNING OR
EARLY AFTERNOON...THERE MAY NOT BE ENOUGH INSTABILITY FOR STORMS
TO GO SEVERE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
CONTINUE A HIGH PROBABILITY OF MEASURABLE RAINFALL FRIDAY NIGHT AS
A -4 TO -5 STANDARD DEVIATION UPPER LEVEL LOW PRESSURE TRACKS ACROSS
THE LOWER GREAT LAKES.  AS THE SYSTEM TRUDGES EAST...IT DOES
WEAKEN...BUT STILL POSES A LOT OF UNCERTAINTY WITH THE SKY FORECAST
THROUGH SATURDAY.  TRIPLE POINT /OCCLUSION/ CROSSES DURING THE
OVERNIGHT HOURS FRIDAY NIGHT...WHICH WILL BRING LESS THAN QUARTER OF
AN INCH OF RAIN.  AS THE CYCLONE WOBBLES NNE...ANALYSIS OF LAYER
GRIDDED RH FIELDS BELOW H7 POINT TO OVC CONDITIONS ALONG AND N OF
I-76 TO PHD SAT.  LOCATIONS S AND SE SHOULD SEE A DECENT AMOUNT OF
SUNSHINE GIVEN THEY RESIDE BENEATH THE DRY CONVEYOR BELT.
CONFIDENCE HAS INCREASED TO FURTHER RAISE THE PROBABILITY OF PCPN
AND SKY COVER FRI NGT.  WITH THE CLOUDS AND WET
WEATHER...COMMUNITIES N OF I-80 MAY NOT GET OUT OF THE 60S SAT.

DECREASING CLOUDS WILL BE THE TREND N OF PIT SAT NGT...WHILE THE
BALANCE OF THE AREA STAYS PCLDY.  SW FLOW USHERS IN A WARMER SUN
AFTN.  H8 TEMPS CLIMB TO 15C COUPLED WITH A MIXING LAYER OF NEARLY
4-5 KFT TEMPERATURES SHOULD COME CLOSE TO 80F.

A BLEND OF HPCGUIDE AND MOSGUIDE BIAS CORRECTED GRIDDED DATA WAS
USED FOR TEMPS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGHLIGHTS:
- NO BIG SYSTEMS
- NORMAL TEMPERATURES

ZONAL FLOW ALOFT FOR MUCH OF THE EXTENDED FORECAST.  THE MAIN SYSTEM
WHICH WILL BRING RAINFALL TO A LARGE PART OF THE AREA IS FORECAST TO
CROSS THE SECOND HALF OF TUESDAY.  DEPENDING ON WHAT TIME THE FRONT
TRAVERSES...IT COULD MEAN A THREAT OF STRONG STORMS GIVEN SUFFICIENT
MID LEVEL WINDS AND COOLING ALOFT.  DRY WEATHER IS PREDICTED THE
NEXT TWO DAYS UNDER NW FLOW.  ECMWF IS STRONGER WITH A H5 CYCLONE
DROPPING THRU NEW ENGLAND THAN GFS...BUT EITHER WAY WE SHOULD RESIDE
FAR ENOUGH SW THAT IT WILL NOT IMPACT OUR WEATHER.

BOTH LONG RANGE OPERATIONAL MODELS AND THEIR RESPECTIVE ENSEMBLE
MEANS ILLUSTRATE A BUILDING ANTICYCLONE INTO THE OHIO VALLEY LATE IN
THE PERIOD...WHICH WOULD BRING TEMPS BACK ABOVE NORMAL NEXT THURSDAY
INTO THE WEEKEND.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
FAIRLY WIDESPREAD TSRA DVLPMNT IS EXPECTED THROUGH THE EVE AS AN
UPR SHRTWV/SFC CDFNT MOVE OVR THE REGION. RESTRICTIONS TO IFR AND
TAF AMENDMENTS FOR SVR SHOULD THUS BE ANTICIPATED.

DEEP MOIST CONVECTION IS EXPECTED TO DIMINISH OVRNGT...BUT MOIST BOUNDARY
LAYER AND RESIDUAL SHRA IS LIKELY TO CONTINUE IFR RESTRICTION
POTENTIAL THROUGH THE NIGHT.

.OUTLOOK...FRIDAY THROUGH MONDAY...
RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND THUNDERSTORMS
THROUGH FRIDAY. MORE ISOLATED COVERAGE IS ANTICIPATED ON SATURDAY
AND SUNDAY AND MONDAY SHOULD SEE A RETURN TO VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15
Hazardous weather outlook, Aug 9, 5:09 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU AUG 9 2012

MDZ001-PAZ016-022-023-073>076-WVZ023-041-102115-
GARRETT-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-PRESTON-TUCKER-
509 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES ON FRIDAY. THE
MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ021-022-102115-
MARION-MONONGALIA-
509 PM EDT THU AUG 9 2012

...SEVERE THUNDERSTORM WATCH 567 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES ON FRIDAY. THE
MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
031-WVZ001>004-012-102115-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-
509 PM EDT THU AUG 9 2012

...SEVERE THUNDERSTORM WATCH 567 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ009-015-102115-
FOREST-CLARION-
509 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

15

In the hours before

Local storm report, Aug 9, 3:03 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
303 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     3 E BRUCETON MILLS      39.66N  79.58W
08/09/2012                   PRESTON            WV   DEPT OF HIGHWAYS

            ONE TREE DOWN

&&

EVENT NUMBER PBZ1200950

RG
Special weather statement, Aug 9, 3:48 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT THU AUG 9 2012

MDZ001-WVZ023-041-092045-
GARRETT MD-PRESTON WV-TUCKER WV-
348 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TUCKER...PRESTON
AND WEST CENTRAL GARRETT COUNTIES...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
HANNAHSVILLE...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND
MAY CAUSE PONDING IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SAINT GEORGE...       HANNAHSVILLE...       FELLOWSVILLE...
  ROWLESBURG...         TUNNELTON...          KINGWOOD...
  TERRA ALTA...         VALLEY POINT...       LAUREL RUN...
  HAZELTON...           CRANESVILLE...        CLIFTON MILLS...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 17 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 4.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3918 7983 3923 7981 3923 7983 3925 7986
      3929 7988 3971 7974 3968 7938 3914 7969

34
Special weather statement, Aug 9, 3:49 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT THU AUG 9 2012

PAZ076-092030-
FAYETTE RIDGES PA-
349 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAYETTE COUNTY...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OHIOPYLE...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  OHIOPYLE...           SEVEN SPRINGS...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3988 7940 3985 7941 3983 7938 3979 7944
      3989 7966 3994 7964 3998 7958 4014 7948
      4008 7937 4004 7934 4005 7931 4004 7929
Local storm report, Aug 9, 4:22 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             NEWBURG                 39.41N  79.82W
08/09/2012  M0.88 INCH       PRESTON            WV   PUBLIC

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER PBZ1200951

RG
Special weather statement, Aug 9, 4:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
427 PM EDT THU AUG 9 2012

OHZ048-057-092115-
COSHOCTON OH-MUSKINGUM OH-
427 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT COSHOCTON AND NORTHWESTERN
MUSKINGUM COUNTIES...

AT 424 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF COOPERDALE...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  COOPERDALE...         WARSAW...             COSHOCTON...
  CONESVILLE...         BLISSFIELD...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4041 8197 4018 8169 4008 8217 4012 8220
      4023 8219 4024 8221
Special weather statement, Aug 9, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT THU AUG 9 2012

OHZ041-092145-
COLUMBIANA OH-
513 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN COLUMBIANA COUNTY...

AT 512 PM EDT...STRONG THUNDERSTORMS WERE 2 MILES SOUTHWEST OF
HOMEWORTH...MOVING NORTHEAST AT 20 MPH.

THESE STORMS MAY PRODUCE NICKEL SIZE HAIL. INTENSE LIGHTNING CAN BE
EXPECTED FROM THESE STORMS. MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. DO NOT SEEK SHELTER UNDER TREES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  EAST ROCHESTER...     HOMEWORTH...          SALEM...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4093 8082 4090 8081 4073 8098 4073 8109
      4090 8109 4091 8108 4091 8091 4093 8091
      4093 8090 4093 8083

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:53 PM EDTSpecial Weather StatementPBZGreene52 min
Aug 8, 9:47 PM EDTSpecial Weather StatementPBZWestmoreland28 min
Aug 8, 10:43 PM EDTSpecial Weather StatementPBZWestmoreland32 min
Aug 9, 10:49 AM EDTSpecial Weather StatementPBZVenango41 min
Aug 9, 11:12 AM EDTSpecial Weather StatementPBZForest48 min
Aug 9, 1:16 PM EDTSpecial Weather StatementPBZFayette29 min
Aug 9, 2:24 PM EDTSevere Thunderstorm WarningPBZFayette51 min
Aug 9, 3:09 PM EDTAreal Flood AdvisoryPBZFayette3 hr
Aug 9, 3:49 PM EDTSpecial Weather StatementPBZFayette41 min
Aug 9, 5:29 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer61 min
Aug 9, 6:36 PM EDTSpecial Weather StatementPBZVenango39 min
Aug 9, 6:41 PM EDTSevere Thunderstorm WarningPBZVenango34 min
Aug 9, 7:00 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer45 min
Aug 9, 7:15 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango60 min
Aug 9, 7:50 PM EDTSpecial Weather StatementPBZButler40 min
Aug 9, 4:27 PM EDTSpecial Weather StatementPBZCoshocton48 min
Aug 9, 5:08 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum52 min
Aug 9, 5:46 PM EDTSpecial Weather StatementPBZColumbiana44 min
Aug 9, 5:57 PM EDTSpecial Weather StatementPBZMuskingum33 min
Aug 9, 6:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum55 min
Aug 9, 6:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble40 min
Aug 9, 6:43 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana32 min
Aug 9, 6:48 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Tuscarawas42 min
Aug 9, 7:34 PM EDTSpecial Weather StatementPBZHarrison, Jefferson26 min
Aug 9, 7:55 PM EDTSpecial Weather StatementPBZBelmont35 min
Aug 8, 8:35 PM EDTSpecial Weather StatementPBZMarion, Monongalia40 min
Aug 8, 8:57 PM EDTSpecial Weather StatementPBZMonongalia48 min
Aug 9, 12:31 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker59 min
Aug 9, 1:51 PM EDTSpecial Weather StatementPBZPreston39 min
Aug 9, 3:48 PM EDTSpecial Weather StatementPBZPreston57 min

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.